# SDR DALA2022112807578

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 CRACK ON CEILING STRAP STABILIZER AT STA 1620 TO 1640 RBL 25. CORRECTIVE ACTION: SUMMARY OF NRC 00128-CEILING STRAP STABILIZER AT STA 1620 TO 1640 RBL 25 WAS REPAIRED PER ER/A 384483-14MA. (2510772)
